# SDR ABXA20251030285

- Difficulty date: October 30, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N226CY
- Make and model: Boeing 767383
- Aircraft serial: 26544
- Aircraft time: 98,112 hours, 20,939 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGFT110001
- Part serial: 50340
- Condition: Defective
- Location: Zone 200
- Part time: 21,190 hours, 59 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURIING MAINT. PRE-FLIGHT, MAIN CARGO FIRE TEST PNL, A2 AMBER LED LIGHT DID NOT RESET.  DEFERRED IAW MEL 26-16-2-2 MBCB 11-09-25.  REMOVED AND REPLACED A2 SMOKE DETECTOR IAW B767 IAI SUPPLEMENTAL AMM 26-14-01. OPS CHECK GOOD.  DI CLEARED.  A/C REMAINS NO ETOPS.  AIRCRAFT RETURNED TO SERVICE.
